MathSciNet Relay Station
MathSciNet bibliographic data
MR888527 (88i:60103) 60H10
Yeh, J. Uniqueness of strong solutions to stochastic differential equations in the plane with deterministic boundary process. Pacific J. Math. 128 (1987), no. 2, 391–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement